Article

Mathematical Notes

, Volume 79, Issue 1, pp 151-156

Refinement of Vahlen's Theorem for Minkowski Bases of Three-Dimensional Lattices

  • M. O. AvdeevaAffiliated withKhabarovsk State Pedagogical UniversityInstitute of Applied Mathematics Khabarovsk Section, Far East Division, Russian Academy of Sciences
  • , V. A. BykovskiiAffiliated withInstitute of Applied Mathematics Khabarovsk Section, Far East Division, Russian Academy of Sciences

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In the paper, the analog of Vahlen's theorem for Minkowski bases of three-dimensional lattices is sharpened.

Key words

Vahlen's theorem Minkowski basis Voronoi basis complete lattice continued fraction three-dimensional lattice